Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns, we would urge you to consult your GP.

menopause/help

(3 Posts)
fairymum2769 Fri 30-Aug-13 08:04:05

Hi everyone,im hoping someone can give me some advice. Im a bit of a problem,im 38 tomorrow and havent had a period since i was 33. Im on morphine for pain relif and gabapentin as well as anti depressants,iv also had blood clots in my leg and my lungs. Iv got a blood clot on my lung at moment,i dont know why i keep getting them,it was just over a year since my last one. My gp is not great,my great gp left the practice last year,iv had no test to see why i keep getting blood clots and he thinks my period has stopped because of the long term use of morphine. That dosent help me i still get the menopause,the hot flushes are horrible,i cant remeber when i last slept for more than 4 hours,and over the last year iv had anxiety problem.After reeding ur posts i also think some of my other problems are down to this. I want to start hrt,but i see by some post they can cause blood clots. I really want to go on hrt,ur post are so encouraging and i want to feel like a normal person again,its been so long since i felt human. My dr fobs me off. Dose anyone have any advice. or even tips to cope with life.

AuntieStella Fri 30-Aug-13 08:09:55

Can you change doctors?

It sounds as if you have a number of problems, and you perhaps need a complete review (maybe with referrals to specialists).

missbopeep Fri 30-Aug-13 08:19:56

Why are you taking pain relief? what health issues are these for?

How long have you been on ADs? Have you been offered CBT or counselling instead? If it doesn't sound too crass, why are you on ADs?

Have you had any blood tests for your hormone levels?

IMO you need to ask for a referral to a gynae and get to the root of your hormone issues along with all your other health problems- it seems a bit chicken and egg- you need someone to help you with all your problems not just the HRT issues.

FWIW HRT in the form of patches or gel is not linked with blood clots, but if you have clots already you'd need expert advice.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now